# SDR CA140321002

- Difficulty date: February 9, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 182N
- Aircraft time: 6,058 hours
- Engine: Cont TSIO520C
- Propeller: Mcauly D3A34C401
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CARBURETOR AIR BOX SEALING FACE PREVIOUSLY REPAIRED.  FIT BETWEEN AIR BOX SEALING FACE & ENG LOWER COWLING INDUCTION AIR DUCT EXPANSION BOOT VERY POOR, ALLOWING UNFILTERED AIR TO ENTER ENG INDUCTION SYS.
